# SDR IPXA2014041482629

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SKIN DENTED, 23 INCHES OTBD OF INBD END, 41 INCHES FWD OF AFT ED EDGE.  REPAIRED IAW EO MD-11-5750-53999-B.
